# SDR TSAA9524075

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 94103391
- Condition: Inop
- Location: Nr 1 Eng Current
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTED FLIGHT 88 - HNL-KOA - NR 1 GEN TRIPPED OFF BUS ON TAKEOFF, UNABLE TO RECONNECT.  ABORTED TAKEOFF.  DEFERRED PER MEL 24-1.  TRANSCRIBED TOM-54 NR 03356, PLACARD INSTALLED.  REPLACED NR 1 ENGINE CURRENT TRANSFORMER.  OPS CHECK OK.  PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.  (W)
